# SDR V0XD201311230206

- Difficulty date: November 18, 2013
- Submitted: November 23, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 11,735 hours, 8,056 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: MM67036185015
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD Z-STIFFENER WEB AT FS 1098.20 IS DAMAGED BY MIGRATION OF THE FLOATATION VALVE HINGE PIN.  REPAIRED DAMAGED WEB BY BLENDING AT BL-0/WL-60 TO A SMOOTH TRANSITION IAW SRM 51-12-00. ADDITIONALLY, THE FLOTATION VALVE HINGE PIN, PN BA690-95103, WAS REPAIRED BY DRILLING 2 HOLES AT EACH END AND ADDING WASHERS AND LOCK PINS TO PREVENT MIGRATION.  THIS MAJOR REPAIR WAS ACCOMPLISHED IAW REO 690-53-61-421 REV. A, DATED 12 NOV 2013 AND EC/TC REO 690-53-61-421, DATED 19 NOV 2013.  NDT ACCOMLISHED.   WO-80156; WC-1073.
